# SDR DALA2024032203648

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N824NW
- Make and model: Airbus A330-302
- Aircraft serial: 1637
- Aircraft time: 39,109 hours, 4,941 cycles
- System (JASC): 2140 · Heating System
- Part: Controller
- Part number: UNKNOWN
- Condition: Faulted
- Location: Floor Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3324 AT GATE. ELEC BURN SMELL AT DOOR 4L. CORRECTIVE ACTION: REPLACED GALLEY FLOOR HEAT CONTROLLER PER A330 AMM 21-45. (0255009)
